Opioid withdrawal is a difficult process that can take months to fully recover from. After six months, it is normal to still be feeling the effects of opioid withdrawal. The physical and psychological symptoms of opioid withdrawal can last for weeks or even months after the last dose of opioids.
Common physical symptoms of opioid withdrawal include nausea, vomiting, diarrhea, muscle aches, and insomnia. Psychological symptoms can include anxiety, depression, irritability, and difficulty concentrating. These symptoms can be difficult to manage and can interfere with daily life.
It is important to remember that opioid withdrawal is a process and it can take time to fully recover. It is important to seek professional help if you are struggling with opioid withdrawal. A doctor or therapist can help you manage your symptoms and provide support during this difficult time.
It is also important to remember that recovery is possible. With the right support and treatment, you can overcome opioid withdrawal and live a healthy and fulfilling life.